American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Soren Galatius, Ib Madsen and Ulrike Tillmann. Divisibility of the stable Miller-Morita-Mumford classes. J. Amer. Math. Soc. 19 (2006) 759-779. MR 2219303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Adam Parusiński and Piotr Pragacz. Chern-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors . J. Amer. Math. Soc. 8 (1995) 793-817. MR 1311826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Matthias Kreck and Stephan Stolz. Nonconnected moduli spaces of positive sectional curvature metrics . J. Amer. Math. Soc. 6 (1993) 825-850. MR 1205446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Oliver Attie, Jonathan Block and Shmuel Weinberger. Characteristic classes and distortion of diffeomorphisms . J. Amer. Math. Soc. 5 (1992) 919-921. MR 1145336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jean-Michel Bismut. Koszul complexes, harmonic oscillators, and the Todd class . J. Amer. Math. Soc. 3 (1990) 159-256. MR 1017783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1